Extremal rational elliptic surfaces in characteristic p. I. Beauville surfaces.
Mathematische Zeitschrift, Tome 207 (1991) no. 2, pp. 429-438
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
semi-stable singular fibers, classifying extremal rational elliptic surfaces in characteristic
@article{MZ_1991__207_2_174281,
author = {William E. Lang},
title = {Extremal rational elliptic surfaces in characteristic p. {I.} {Beauville} surfaces.},
journal = {Mathematische Zeitschrift},
pages = {429--438},
year = {1991},
volume = {207},
number = {2},
zbl = {0757.14012},
url = {http://geodesic.mathdoc.fr/item/MZ_1991__207_2_174281/}
}
William E. Lang. Extremal rational elliptic surfaces in characteristic p. I. Beauville surfaces.. Mathematische Zeitschrift, Tome 207 (1991) no. 2, pp. 429-438. http://geodesic.mathdoc.fr/item/MZ_1991__207_2_174281/